# SDR SWAA2025071086906

- Difficulty date: June 30, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL AT BS 500B, WL 156, AND RBL 21 IN THE FWD CARGO COMPARTMENT.   REPLACED THE WEB-INTERCOSTAL IAW SRM 53-30-53-2R-1, AND DWG 143A7505, SHEET 6, REV D.
